# SDR IPXA13577819

- Difficulty date: April 5, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N442UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27387
- Aircraft time: 20,433 hours, 13,398 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 114N536125
- Condition: Crushed
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-10, MAIN CABIN DECK FLOOR PANEL 242XHF HAS A CRUSHED CORNER.     FABRICATED FLOOR PANEL IAW SREO B757-5320-9692-H.
